# SDR SWAA2022010451815

- Difficulty date: December 9, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 20,472 hours, 9,411 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H WING O/B AFT FLAP AREA OF DELAM ON UPPER SURFACE 78.5' O/B OF I/B EDGE AND 2' FWD OF AFT EDGE ; / [01] BOND TEST IAW B737 NDT PART 4; 51-00-05. DISBOND AREA MARKED IN BLACK. TOOL#40082; DUE 11OCT22; [02] EVALUATED AND FOUND DELAM 1/2 INCH DIAMETER AND REPAIRABLE IAW EA 21-157-03729-WIP1; [03] WORK PREFORMED ON WORK CARD 43029/5000/0027.; [04] WORK COMPLETED ON WORK CARD 43029/5000/0027.; [05] UP DATE MAEASUREMENTS; [06] STEPS 1-4 C/W AUDIT DONE
